# SDR HEEA967226

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPS1607A
- Condition: Fan Missing
- Location: Ac Sys
- Part time: 1,953 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER BLOWER FAN IS MISSING AT END OPPOSITE FROM CANNON PLUG.
